Presentación | Participantes | Bibliografía (DML-E) | Bibliografía adicional | Enlaces de interés | Otros proyectos DML | Ayuda  
INICIO | 24 de mayo de 2024
  

Graphs, topologies and simple games.

Título inglés Graphs, topologies and simple games.
Título español Grafos, topologías y juegos simples.
Autor/es Bilbao, Jesús Mario
Organización Dep. Mat. Apl. II Esc. Sup. Ing. Univ. Sevilla, Sevilla, España
Revista 0210-8054
Publicación 2000, 24 (2): 317-331, 15 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés We study the existence of connected coalitions in a simple game restricted by a partial order. First, we define a topology compatible with the partial order in the set of players. Second, we prove some properties of the covering and comparability graphs of a finite poset. Finally, we analize the core and obtain sufficient conditions for the existence of winning coalitions such that contains dominant players in simple games restricted by the connected subspaces of a finite topological space.
Clasificación UNESCO 120706
Palabras clave español Juegos cooperativos ; Grafos ; Espacio topológico
Código MathReviews MR1795153
Código Z-Math Zbl 1011.62061
Icono pdf Acceso al artículo completo
Equipo DML-E
Instituto de Ciencias Matemáticas (ICMAT - CSIC)
rmm()icmat.es